# SDR USAA2013100100003

- Difficulty date: October 1, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 75,083 hours, 33,834 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367005200000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SOFT AT CENTER AISLE ROW 8 AREA BETWEEN FRAMES 32 - 35 & BETWEEN S23L TO S23R, BL 0. REPLACED FLOOR PANEL IAW AMM 53-12-12.
